# SDR 20000814SH012

- Difficulty date: July 25, 2000
- Submitted: August 14, 2000
- Operation: General aviation
- Aircraft: N3699B
- Make and model: Beech B100
- Aircraft serial: BE107
- Engine: Garrtt TPE3316
- System (JASC): 7920 · Engine Oil Distribution (Airframe Furnished)
- Part: Engine
- Condition: Making Metal
- Part time: 740 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A PHASE INSPECTION, THE LEFT ENG OIL FILTER WAS FOUND TO HAVE EXCESSIVE METAL IN OIL FILTER.  ANALYSIS ON OIL AND FILTER WAS COMPLETED.  METAL WAS FOUND TO BE MAGNESIUM.  (X)
